Menu
Home Page

Organisation of the School Day.

 

 

8:45am – Gates open and all children come straight into class to do EMW and Wake & Shake

 

8:55am – Gates close. Children arriving after this time must report to the office to be registered as late.

 

 

 

9:00am –  10:15am            Session 1 (75 Mins)

 

10:15am – 10:45am           Session 2 (30 Mins)

 

10.45am – 11:00am           Playtime.

 

11:00am –  12:00am          Session 3 (1 hour)

 

11:50 a.m. -                        Reception children go to lunch.

 

12:00 noon -                       Lunch break.

 

1:00pm – 2:40pm               Session 3 (1hour 40mins)

 

2:40pm – 3:00pm               Collective Worship

 

3.10 pm                             End of school for Reception and KS1

 

3.15 pm                             End of school for KS2

 

Religious Education and Collective Worship and Assemblies

 

 

Monday

 

Whole school

2:40pm

Head teacher

Tuesday

 

EYFS / KS 1 collective worship

 

2:40pm

KS1 teachers

 

Wednesday

 

 

KS2 collective worship

2:40pm

KS2 teachers

 

Thursday

 

 

Singtime KS 1&2

2:40pm

KM + 1 teacher per year group

 

Friday

 

Whole school

2:40pm

Head teacher

Top